# SDR QXEA2009090800653

- Difficulty date: September 2, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,043 hours, 6,474 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: CDU3933AE05
- Part serial: 390
- Condition: Failed
- Location: Cockpit
- Part time: 1,600 hours, 1,849 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN FLIGHT DECK EXTENDS BACK TO APPROXIMATELY ROW 5. INVESTIGATED ODOR, FOUND NR 1 ARCDU FAILED., REMOVED AND REPLACED NR 1 ARCDU IAW MTC 9238101.  RETURNED TO SERVICE.
